MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC 5 F POLYURETHANE CATHETER NURSING BASIC TRAY WITH MICROINTRODUCER (55C; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC 5 F POLYURETHANE CATHETER NURSING BASIC TRAY WITH MICROINTRODUCER (55C; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reds3424 showed one other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that during the preparation of the procedure, it was verified at the moment when the catheter was serolized that it was punctured in his body.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Bd was informed that this event is a duplicate report and has already been submitted in mdr number 3006260740-2020-02079.
 
Event or Problem Description

Brand Name
POWERPICC 5 F POLYURETHANE CATHETER NURSING BASIC TRAY WITH MICROINTRODUCER (55C
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10349394
Report Number3006260740-2020-02721
Device Sequence Number2345315
Product Code LJS
UDI-Device Identifier00801741027666
UDI-Public(01)00801741027666
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K033389
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberN/A
Device Catalogue Number3175118
Device Lot NumberREDS3424
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer 07/07/2020
Supplement Date Received by Manufacturer08/05/2020
Initial Report FDA Received Date07/31/2020
Supplement Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1